A 48-year-old female asked:
Disclaimer

Can remeron (mirtazapine) cause memory loss and confusion in the elderly?

1 doctor answer
Dr. Randy Baker
39 years experience in Holistic Medicine
Yes: Remeron (mirtazapine) has been reported to cause confusion in about 2% of those taking it. Dementia is also a reported side effect, which would likely be associated with memory loss. Elderly patients are often more susceptible to such side effects. More information can be found at http://www.Drugs.Com/sfx/remeron-side-effects.Html.
Answered on May 14, 2018
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old male asked:
Dr. Lynne Weixel
35 years experience in Clinical Psychology
It can happen: Even without any medications, sunning can disorient people. So, be careful - keep tract of time. Keep hydrated., Have a shade source nearby - that's w ... Read More
1
1 thank
A 74-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
I'm not even sure: there will be withdrawal from that small a dose,but if it occurs,it should only last a couple days.
A female asked:
Dr. Marc Zimmermann
21 years experience in Psychiatry
No: The best medication is the one that works for you. There are other medications that would have a similar effect. If Remeron (mirtazapine) is workin ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Lois Freisleben-Cook
40 years experience in Pediatrics
Not prevent but: Remeron can increase your appetite so counteract the appetite suppression of Vyvanse (lisdexamfetamine).
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month